# SDR DHL9671545D

- Difficulty date: July 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N715DH
- Make and model: Boeing 727155C
- Aircraft serial: 19618
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Condition: Cracked
- Location: Bs 825
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT D-CHECK, FOUND FLOOR BEAM CRACKED AT WEB BS 825, RBL 47.  STOP DRILLED CRACK, PERFORMED HFEC, FABRICATED AND INSTALLED WEB REPAIR, PER SRM 51-30-2, 5 INCHES BY 4.5 INCHES.
